# SDR CA110425005

- Difficulty date: April 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW305A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NO RESPONSE DURING FLIGHT, THE OIL PRESSURE WENT INTO THE YELLOW ARC. THE PILOT TRIED TO INCREASE THRUST, BUT THERE WAS NO RESPONSE FROM THE ENGINE.  ELECTED TO SHUTDOWN THE ENGINE BEFORE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE. TROUBLESHOOTING IS ON-GOING.
